# SDR AALA202406116234

- Difficulty date: April 19, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 73,240 hours, 33,762 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5311219120300
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 DOOR SILL HAS CORROSION AROUND FORWARD AND AFT GIRT BAR FITTING HOLES BETWEEN FR 16 AND FR 20 AT S23R. REPLACED SILL PER SRM 51-42-11.
